# SDR DALA2022111407311

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,700 hours, 29,028 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Master Switch
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8970094) UPON ENTERING COCKPIT SMELLED ELECTRICAL BURNING SMELL. FOUND CAPTS MASTER CAUTION LIGHT SWITCH BURNING SMELL. REMOVED AND REPLACED CAPTS MASTER CAUTION LIGHT SWITCH IAW B737 SWPM 20-84. OPS CHECKS GOOD.
